# SDR QMLA2013080513109

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N508AM
- Make and model: Snias AS350B3
- Aircraft serial: 4682
- Aircraft time: 1,707 hours, 6,239 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,707 hours, 4,770 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG350
- Part serial: 4059483
- Condition: Discharged
- Location: Aft Tailboom
- Part time: 8 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT HE BEGAIN TO LOSE ELECTRICAL POWER TO INSTRUMENTS AND INSTRUMENT LIGHTS, PILOT PREFORMED A PRECAUTIONARY LANDING. BATTERY WAS FOUND TO ONLY HAVE 16 VOLTS.
